# SDR GAIA03039SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING OUTBOARD AFT FLAP T/E DISBONDED AREAS BETWEEN WBW .348 AND WBL 442 FASI N/R 35939.  CUT OUT DELAMINATED AREAS, FABRICATED FILLER FROM MATERIAL 2024-T3 .016, PO NR 209415 DIM 6.75 INCH BY 7 INCH.  FABRICATED DOUBLER FROM MATERIAL 2024-T3 .016, PO NR 209415 DIM 8.25 INCH BY 10 INCH.  INSTALLED IAW B727 SRM 57-50-1, 57-50-2 FIG 4, 51-40-6 FIG 1.  (M)
